To cite geepack in publications use:

Højsgaard, S., Halekoh, U. & Yan J. (2006) The R Package geepack for Generalized Estimating Equations Journal of Statistical Software, 15, 2, pp1--11

Yan, J. & Fine, J.P. (2004) Estimating Equations for Association Structures Statistics in Medicine, 23, pp859--880.

Yan, J (2002) geepack: Yet Another Package for Generalized Estimating Equations R-News, 2/3, pp12-14.

Corresponding BibTeX entries:

  @Article{,
    title = {The R Package geepack for Generalized Estimating
      Equations},
    author = {Søren Højsgaard and Ulrich Halekoh and Jun Yan},
    year = {2006},
    journal = {Journal of Statistical Software},
    volume = {15/2},
    pages = {1--11},
  }
  @Article{,
    title = {Estimating Equations for Association Structures},
    author = {Jun Yan and Jason P. Fine},
    year = {2004},
    journal = {Statistics in Medicine},
    volume = {23},
    pages = {859--880},
  }
  @Article{,
    title = {geepack: Yet Another Package for Generalized Estimating
      Equations},
    author = {Jun Yan},
    year = {2002},
    journal = {R-News},
    volume = {2/3},
    pages = {12--14},
  }